# SDR SWAA2023121530680

- Difficulty date: December 12, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 50,688 hours, 30,848 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP; OUTBOARD AFT CORNER HAS 2 LARGE AREAS OF DELAMINATION APPROXIMATELY 13'X8' AND 9'X7'.<[01] R&R RIGHT WING INBOARD FLAP WEDGE PER SRM 51-40-02;[02] C/W RII REQUIREMENT FOR REMOVAL AND REPLACEMENT OF RIGHT WING INBOARD FLAP WEDGE PER SRM 51-40-02
